Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 38, NWS Miami, FL

April 6, 20075 counties in Florida

NWS Miami, FL issued this red flag warning at Apr 6, 2007, 2:56 PM EDT for 5 counties in Florida. It took effect at Apr 7, 2007, 2:32 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 2:56 PM EDT (18:56 UTC)
In effect from
Apr 7, 2007, 2:32 PM EDT
Expired
Apr 7, 2007, 7:00 PM EDT
In force
4 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 061856
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
256 PM EDT FRI APR 6 2007

FLZ063-066-070-062330-
/O.UPG.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/
/O.NEW.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/
/O.NEW.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/
/O.CON.KMFL.FW.W.0037.000000T0000Z-070406T2300Z/
GLADES-HENDRY-EASTERN COLLIER-
256 PM EDT FRI APR 6 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A NORTHWEST WIND FLOW ACROSS THE AREA WILL BRING A DRY AIRMASS
SOUTHWARD ACROSS THE AREA THIS AFTERNOON AND EVENING. DEWPOINTS
ARE FORECAST TO FALL INTO THE 40S THIS AFTERNOON. THESE LOW
DEWPOINTS...COMBINED WITH HIGHS NEAR 80... WILL RESULT IN RHS
BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING.
THUS...A RED FLAG WARNING CONTINUES IN EFFECT FOR THIS AFTERNOON AND
EARLY EVENING HOURS. 


CRITICAL RHS WILL AGAIN BE REACHED FOR LONG DURATION ON SATURDAY.
THUS...A RED FLAG WARNING IS NOW IN EFFECT FOR THIS AREA FOR
SATURDAY AFTERNOON INTO EARLY SATURDAY EVENING. 

A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA
SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL
IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35
PERCENT FOR FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE
SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A
FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR
SUNDAY AFTERNOON AND EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FLZ067>069-071>075-062330-
/O.UPG.KMFL.FW.A.0020.070407T1600Z-070407T2300Z/
/O.NEW.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/
/O.NEW.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/
PALM BEACH WESTERN-PALM BEACH EASTERN-WESTERN COLLIER-
WESTERN BROWARD-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
256 PM EDT FRI APR 6 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 7 PM EDT SATURDAY. A
FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA THROUGH
SUNDAY. WITH PLENTY OF SUNSHINE ON SATURDAY...MAXIMUM AFTERNOON
TEMPERATURES WILL REACH THE MID TO UPPER 70S MOST AREAS WHILE
DEWPOINTS ARE EXPECTED TO PLUNGE INTO THE MID TO UPPER 30S. THIS
AGAIN WILL RESULT IN MINIMUM RELATIVE HUMIDITY BELOW 35 PERCENT IN
PRACTICALLY ALL OF MAINLAND SOUTH FLORIDA FOR 4 HOURS OR MORE. FOR
THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF
MAINLAND SOUTH FLORIDA FOR SATURDAY AFTERNOON AND EVENING.

A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA
SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS STILL
IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING AROUND 35
PERCENT FOR FEW HOURS IN ALL AREAS BUT THE IMMEDIATE COASTS WHERE
SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR THIS REASON A
FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH FLORIDA FOR
SUNDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER  OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. 
 
LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
3 follow-up statements
000 
WWUS82 KMFL 062354
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
754 PM EDT FRI APR 6 2007

FLZ063-066>075-070800-
/O.CON.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/
/O.CON.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
754 PM EDT FRI APR 6 2007

...THE RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING 
HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
SATURDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 7 PM EDT
SATURDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY
AFTERNOON THROUGH SUNDAY EVENING. 


THE RED FLAG WARNING ISSUED FOR FRIDAY AFTERNOON AND EVENING HAS BEEN
ALLOWED TO EXPIRE. ALTHOUGH THERE ARE STILL SOME ISOLATED AREAS IN
THE FORMER WARNING AREA THAT HAVE RELATIVE HUMIDITIES BELOW 35
PERCENT...THEY ARE EXPECTED TO RISE ABOVE 35 PERCENT EARLY THIS
EVENING.

A DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA THROUGH
SUNDAY. WITH PLENTY OF SUNSHINE ON SATURDAY...MAXIMUM AFTERNOON
TEMPERATURES WILL REACH THE MID TO UPPER 70S MOST AREAS WHILE
DEWPOINTS ARE EXPECTED TO PLUNGE INTO THE MID TO UPPER 30S. THIS
AGAIN WILL RESULT IN MINIMUM RELATIVE HUMIDITY BELOW 35 PERCENT
IN PRACTICALLY ALL OF MAINLAND SOUTH FLORIDA FOR 4 HOURS OR MORE.
FOR THIS REASON...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF
MAINLAND SOUTH FLORIDA FOR SATURDAY AFTERNOON AND EVENING.

A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS SOUTH FLORIDA
SUNDAY. SLIGHTLY HIGHER AFTERNOON TEMPERATURES AND DEWPOINTS
STILL IN THE UPPER 30S TO MID 40S WILL RESULT IN RH HOVERING
AROUND 35 PERCENT FOR A FEW HOURS IN ALL AREAS BUT THE IMMEDIATE
COASTS WHERE SEA BREEZES MAY DEVELOP AND INJECT MOISTURE. FOR
THIS REASON A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF SOUTH
FLORIDA FOR SUNDAY AFTERNOON AND EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER  OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$
000 
WWUS82 KMFL 070820
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
420 AM EDT SAT APR 7 2007

FLZ063-066>075-072300-
/O.CON.KMFL.FW.W.0038.070407T1600Z-070407T2300Z/
/O.CON.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
420 AM EDT SAT APR 7 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING ALL AREAS FOR RHS BELOW 35 PERCENT FOR MORE THAN 4 
HOURS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING ALL AREAS FOR THE POTENTIAL OF RHS FALLING 
BELOW 35 PERCENT FOR 4 HOURS OR MORE...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING FOR ALL OF MAINLAND SOUTH FLORIDA. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING FOR ALL OF MAINLAND SOUTH FLORIDA.

A VERY DRY AIRMASS WILL REMAIN IN PLACE OVER SOUTH FLORIDA TODAY.
SUNNY SKIES WILL ALLOW MAXIMUM AFTERNOON TEMPERATURES TO REACH
INTO THE MID TO UPPER 70S ACROSS THE AREA. DEWPOINTS WILL FALL INTO
THE 30S ACROSS MUCH OF THE AREA. THIS WILL RESULT IN RHS DROPPING
WELL BELOW CRITICAL LEVELS THIS AFTERNOON. IN FACT...MINIMUM RHS
THIS AFTERNOON ARE EXPECTED TO BE BETWEEN 20 AND 25 PERCENT AT
MOST LOCATIONS. ONLY THE IMMEDIATE GULF COAST MAY ESCAPE LONG
DURATION OF CRITICAL RHS THIS AFTERNOON DUE TO AN ONSHORE WIND
FLOW THERE. DUE TO THE EXPECTED VERY LOW RHS TODAY...A RED FLAG
WARNING IS IN EFFECT FOR ALL OF MAINLAND SOUTH FLORIDA THIS
AFTERNOON AND EARLY EVENING.

A SECOND SHOT OF DRY AIR MAY SPREAD SOUTH ACROSS THE AREA ON 
SUNDAY...POSSIBLY LEADING TO RHS BELOW 35 PERCENT FOR SEVERAL
HOURS AGAIN SUNDAY AFTERNOON AND EARLY EVENING. FOR THIS 
REASON...A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF MAINLAND
SOUTH FLORIDA FOR SUNDAY AFTERNOON AND EVENING. THE LOWEST RHS ON
SUNDAY WILL BE ACROSS INTERIOR AND GULF COASTAL LOCATIONS AS WINDS
TURN NORTHEASTERLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE
HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

DG
000 
WWUS82 KMFL 071832
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EDT SAT APR 7 2007

FLZ063-066-067-069>071-080245-
/O.UPG.KMFL.FW.A.0021.070408T1600Z-070408T2300Z/
/O.NEW.KMFL.FW.W.0039.070408T1500Z-070409T0000Z/
/O.EXT.KMFL.FW.W.0038.070407T1832Z-070407T2300Z/
GLADES-HENDRY-PALM BEACH WESTERN-WESTERN COLLIER-EASTERN COLLIER-
WESTERN BROWARD-
232 PM EDT SAT APR 7 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
GLADES,HENDRY,PALM BEACH WESTERN, WESTERN COLLIER,EASTERN COLLIER
AND WESTERN BROWARD FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...
...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SUNDAY FOR
GLADES,HENDRY,PALM BEACH WESTERN, WESTERN COLLIER,EASTERN COLLIER
AND WESTERN BROWARD FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT TODAY FOR
GLADES,HENDRY,PALM BEACH WESTERN, WESTERN COLLIER,EASTERN COLLIER
AND WESTERN BROWARD FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE
HUMIDITIES BELOW 35 PERCENT. THE CURRENT RED FLAG WARNING REMAINS
IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

A VERY DRY AIRMASS REMAINS IN PLACE OVER SOUTH FLORIDA. WITH
CLEAR SUNNY SKIES, AFTERNOON TEMPERATURES TO REACH THE MID 70S AS
DEW POINTS FALL FROM THE UPPER 30S NORTHWEST INTERIOR TO THE LOWER
TO MID 40S EXTREME SOUTH. SOME AREAS HAVE ALREADY FALLEN BELOW
CRITICAL RELATIVE HUMIDITY VALUES AND THIS WILL EXPAND ACROSS
SOUTH FLORIDA THIS AFTERNOON. ONLY THE IMMEDIATE GULF COAST MAY
ESCAPE LONG DURATION OF CRITICAL RHS THIS AFTERNOON DUE TO AN
ONSHORE WIND FLOW THERE.

THE DRY AIRMASS WILL BE RE-ENFORCED BY A SECOND SHOT OF DRY AIR
SUNDAY...LEADING TO RELATIVE HUMIDITIES BELOW 35 PERCENT FOR
SEVERAL HOURS AGAIN SUNDAY AFTERNOON AND EARLY EVENING FOR THE
SAME AREA. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.


$$

FLZ068-072>075-080245-
/O.EXT.KMFL.FW.W.0038.070407T1832Z-070407T2300Z/
/O.EXT.KMFL.FW.A.0021.070408T1500Z-070409T0000Z/
PALM BEACH EASTERN-BROWARD METROPOLITAN-WESTERN DADE-
DADE METROPOLITAN-MAINLAND MONROE-
232 PM EDT SAT APR 7 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING 
FOR PALM BEACH EASTERN, BROWARD METROPOLITAN,WESTERN DADE, DADE 
METROPOLITAN AND MAINLAND MONROE COUNTIES FOR 4 OR MORE
CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...
...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR PALM BEACH EASTERN, BROWARD METROPOLITAN,WESTERN 
DADE,DADE METROPOLITAN AND MAINLAND MONROE COUNTIES FOR 4 OR MORE
CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING PALM BEACH EASTERN, BROWARD METROPOLITAN,WESTERN DADE,
DADE METROPOLITAN AND MAINLAND MONROE COUNTIES FOR 4 OR MORE
CONSECUTIVE HOURS OF RELATIVE HUMIDITIES BELOW 35 PERCENT. ALSO
, A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING.

A VERY DRY AIRMASS IS IN PLACE OVER SOUTH FLORIDA. WITH CLEAR
SUNNY SKIES, AFTERNOON TEMPERATURES WILL REACH THE MID 70S AS DEW
POINTS FALL FROM THE UPPER 30S IN THE NORTHWEST INTERIOR TO THE
LOWER TO MID 40S EXTREME SOUTH. SOME AREAS HAVE ALREADY FALLEN
BELOW CRITICAL RELATIVE HUMIDITY VALUES AND THIS WILL EXPAND
ACROSS SOUTH FLORIDA THIS AFTERNOON. ONLY THE IMMEDIATE GULF COAST
MAY ESCAPE LONG DURATION OF CRITICAL RELATIVE HUMIDITIES THIS
AFTERNOON DUE TO AN ONSHORE WIND FLOW THERE.

THE DRY AIRMASS WILL BE RE-UNFORCED BY A SECOND SHOT OF DRY AIR
SUNDAY...LEADING TO RELATIVE HUMIDITIES BELOW 35 PERCENT FOR
SEVERAL HOURS AGAIN SUNDAY AFTERNOON AND EARLY EVENING. BUT DUE TO
SHIFTING WINDS OFF OF THE ATLANTIC AND THE POTENTIAL FOR A WEST
COAST SEA BREEZE, A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE
EAST COAST AND SOUTH PORTIONS OF THE FLORIDA PENINSULA AS THE
LOWEST RELATIVE HUMIDITIES MAY BE JUST ACROSS THE INTERIOR AND
GULF COAST AS WINDS TURN NORTHEASTERLY DUE TO POSSIBLE INFLUX OF 
LOW LEVEL MOISTURE. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.

LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Apr 6, 10:19 AM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Apr 6, 10:19 AM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1019 AM EDT FRI APR 6 2007

.UPDATE...COLD FRONT HAS PASSED WELL SOUTH OF THE REGION WITH
TRAILING CLOUDS AND PRECIP BEHIND IT RAPIDLY DIMINISHING FROM NW
TO SE THIS MORNING. THIS TREND SHOULD CONTINUE THROUGH THE REST OF
THE DAY WITH ALL AREAS BECOMING AT LEAST PARTLY SUNNY BY MID
AFTERNOON. NW WINDS SHOULD ALLOW DRIER AIR TO WORK IN ACROSS
INTERIOR AREAS...AND DEWPOINTS SHOULD BEGIN A STEADY FALL ONCE
GOOD MIXING BEGINS. THUS WILL LEAVE THE RED FLAG WARNING AS IS FOR
NOW...ALTHOUGH IT IS POSSIBLE IT MAY NEED TO BE EXPANDED INTO
COLLIER COUNTY THIS AFTERNOON. MAIN CHANGES TO THE FORECAST THIS
MORNING WERE TO LOWER POPS TO SLIGHT CHANCE ACROSS THE SE WITH
NONE ACROSS THE NW...AND MADE ADJUSTMENTS ON CLEARING TRENDS.
ALSO TWEAKED THE WINDS UP OVER LAKE OKEECHOBEE A BIT AS THEY ARE
CURRENTLY BLOWING AT 10 TO 15 MPH.

STRASSBERG

&&

.PREV DISCUSSION... /ISSUED 404 AM EDT FRI APR 6 2007/

DISCUSSION...LARGE SCALE EASTERN U.S. TROUGH SETTING UP WITH
ASSOCIATED SFC COLD FRONT NOW MOVING THROUGH S FLA. LINE OF
CONVECTION HAS FIRED UP ALONG A PRE-FRONTAL TROUGH JUST OFF THE SE
CST AND THIS MOVING EVER SO SLOWLY SOUTHEASTWARD. A SHORTWAVE AT
THE BASE OF THE LONG WAVE TROUGH TRAVERSING ACROSS THE SE GOFMEX
AND LARGE AREA OF EMBEDDED CONVECTION ASSOCIATED WITH THIS
FEATURE. SOME LIGHTNING BEGINNING TO SHOW UP WITH THE AREA SOUTH
OF THE KEYS AND THINK THIS SHOULD BE THE TREND WITH ANY LIGHTNING
STAYING OUT OVER THE WATER BUT STILL EXPECT SCATTERED SHRA OVER
THE MAINLAND. AS THE SHORTWAVE PASSES THROUGH EARLY THIS MORNING,
THE STAGE WILL BE SET TO USHER IN A QUITE COOL AIRMASS FOR EARLY
APRIL WITH TEMPERATURES TONIGHT GETTING INTO THE 50S ALONG THE
EAST AND WEST COAST METRO REGIONS AND 40S OVER THE INTERIOR ZONES.
ANOTHER REINFORCING COOL FRONT WILL MOVE ACROSS THE REGION ON
MONDAY AND ANOTHER SHOT OF RAIN BUT NOT LOOKING AS PROMISING AS
CURRENT SYSTEM. TEMPS WILL THEN MODIFY TOWARD MID WEEK AS UPPER
FLOW BECOMES ZONAL AND SFC HIGH MOVES INTO THE ATLANTIC.

AVIATION...SHORTWAVE OVER THE GULF WILL MOVE ACROSS THE AREA
TODAY...SETTING UP RETURN FLOW OVER TOP A W-NW DRYING SURFACE WIND
FLOW. THIS WILL RESULT IN CONSIDERABLE MID-HIGH LEVEL CLOUDINESS
ACROSS THE AREA ALONG WITH SOME SHOWERS. DIFFICULT TO DEPICT
TIMING OF ANY SHOWERS AND/OR BRIEF LOWERING OF CIGS...SO WENT WITH
A PREVAILING CIG AT ALL TERMINALS OF 5K FT...WHICH IS THE
PREDOMINANT CIG UPSTREAM OVER CENTRAL FLORIDA EARLY THIS MORNING.
BEST ESTIMATE OF CLEARING SKIES IS BETWEEN 18-19Z AT APF AND
PBI...AND BY 22 OR 23Z FURTHER SOUTH AT THE BROWARD AND MIAMI-DADE
SITES.

MARINE...A COLD FRONT WILL MOVE ACROSS THE REGION THIS MORNING
WITH NW WINDS BEHIND THE FRONT BUT AT SPEEDS OF LESS THAN 15 KT.
THIS WILL KEEP SEAS BELOW ANY ADVISORY CRITERIA. PRESSURE GRADIENT
WILL BEGIN TO TIGHTEN TONIGHT AS A STRONG SFC RIDGE BUILDS BEHIND
THE FRONT AND SEAS WILL BUILD TO OVER 7 FEET BY EARLY SATURDAY AND
THEN SUBSIDE AGAIN SATURDAY NIGHT.

FIRE WEATHER...VERY DRY AIR WILL FILTER INTO S FLA THIS MORNING
WITH RH VALUES EXPECTED TO FALL BELOW 35 PERCENT ACROSS GLADES AND
HENDRY FOR ABOUT 5 HOURS THIS AFTERNOON. THUS, A RFW WILL BE
ISSUED FOR THESE ZONES. RH VALUES WILL ALSO GET CLOSE TO 35
PERCENT OR MAYBE SLIGHTLY BELOW FOR AN HOUR OR TWO ACROSS NORTHERN
COLLIER COUNTY. THIS DRY AIR WILL FINALLY COVER ALL OF S FLA BY
EARLY SATURDAY AND RH VALUES WILL LIKELY FALL BELOW 35 PERCENT
OVER MUCH OF THE REGION SATURDAY AFTERNOON. WINDS WILL BEGIN TO
VEER LIGHT EASTERLY ON SUNDAY AND THIS WILL BRING IN SLIGHTLY
HIGHER DEW POINTS AND THUSLY HIGHER RELATIVE HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  81  56  75  55 / 20 -  10 10
FORT LAUDERDALE  80  58  77  57 / 20 -  10 10
MIAMI            81  57  77  57 / 20 -  10 10
NAPLES           77  55  74  50 / 10 -  10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-
     FLZ071-FLZ072-FLZ073-FLZ074-FLZ075.

     RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR FLZ063-FLZ066.

AM...NONE.
GM...NONE.
&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...57/DG
Hazardous weather outlook, Apr 6, 5:59 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
559 AM EDT FRI APR 6 2007

FLZ063-066>075-062200-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
559 AM EDT FRI APR 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: LOW TEMPERATURES IN THE MID TO UPPER 40S ARE
FORECAST ACROSS PORTIONS OF INTERIOR SOUTH FLORIDA TONIGHT. A
NORTHWEST WIND OF 5 TO 10 MPH COULD MAKE IT FEEL AS IF IT IS
BETWEEN 40 TO 45 DEGREES BY EARLY SATURDAY MORNING.

WAVES: NORTHWEST WINDS WILL INCREASE TONIGHT, ALLOWING GULF STREAM
SEAS TO BUILD TO 7 FEET OR HIGHER AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEAS IN THE GULF STREAM WILL CONTINUE 7 FEET OR HIGHER THROUGH
SATURDAY BEFORE SUBSIDING SATURDAY NIGHT INTO SUNDAY.

LOW TEMPERATURES IN THE MID TO UPPER 40S ARE AGAIN EXPECTED OVER
PORTIONS OF INTERIOR SOUTH FLORIDA SUNDAY MORNING.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE AREA ON
MONDAY ASSOCIATED WITH ANOTHER COLD FRONT EXPECTED THEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

DG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 5:21 AM EDTRed Flag WarningMFL14 hr
Apr 6, 2:56 PM EDTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach38 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.